| Model Number |
TFNT60 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant in to the patient's capsule, there was a crack found when it seen under the microscope.The iol was exchanged for another lens during the same procedure as it may affected to the patient outcome.No further information available.
Additional Manufacturer Narrative
The lens was returned for evaluation.Solution is dried on the lens.The lens was cut into two pieces, typical of insertion and removal from the eye.A crack is observed on the lens.Scratched are observed on the optic which could be interpreted as cracks on the lens.Marks are observed that are in the shape of a surgical instrument used to grasp the lens.Product history records were reviewed and the documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified products were used.The reported lens damage was observed.All lenses are 100% inspected for cosmetic attributes and the damage exhibited by the returned complaint sample would not have met company release criteria.Based on our observation, it can be reasonably concluded that the damage is not manufacturing related.Due to the presence of surgical solution and the condition of the returned sample, the damage is most likely related to customer handling.The manufacturer internal reference number is: (b)(4).